Wave breaking for nonlinear nonlocal shallow water equations

Adrian Constantin Department of Mathematics, University of Z├╝rich Joachim Escher Fachbereich 17, University of Kassel

TBD mathscidoc:1701.331859

Acta Mathematica, 181, (2), 229-243, 1997.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 1979 downloads ] [ 0 comments ] [ Cited by 602 ]
@inproceedings{adrian1997wave,
  title={Wave breaking for nonlinear nonlocal shallow water equations},
  author={Adrian Constantin, and Joachim Escher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332398405568},
  booktitle={Acta Mathematica},
  volume={181},
  number={2},
  pages={229-243},
  year={1997},
}
Adrian Constantin, and Joachim Escher. Wave breaking for nonlinear nonlocal shallow water equations. 1997. Vol. 181. In Acta Mathematica. pp.229-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332398405568.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved